# SDR CALA2023101903117

- Difficulty date: October 11, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,818 hours, 17,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T260318
- Condition: Corroded
- Location: Sta 577 Lbl 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2660 FORWARD CARGO COMPARTMENT FLOOR WEB BULGING BETWEEN PLIES UNDER PDU 8L @ STA 577 LBL 24. SUSPECTED CORROSION BETWEEN THE PLIES. REF AMES NR 163376-0100-0233. BLENDED + CHECKED LIMITS FOUND TO BE OUT OF LIMITS WITH 100% MAT T. LOSS. REMOVED + REPLACED FLC FLOOR WEB UNDER PDU 8L @ STA 577 LBL24 IAW B767 DWG 451T2603.
